Skip navigation
Skip navigation

Solutions to the Bernoulli integral of the funnel flow

dc.contributor.authorLi, J
dc.contributor.authorWilson, Gregory Mark
dc.date.accessioned2015-12-13T23:22:43Z
dc.date.available2015-12-13T23:22:43Z
dc.identifier.issn0004-637X
dc.identifier.urihttp://hdl.handle.net/1885/91583
dc.publisherIOP Publishing
dc.sourceAstrophysical Journal, The
dc.titleSolutions to the Bernoulli integral of the funnel flow
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume527
dc.date.issued1999
local.identifier.absfor020110 - Stellar Astronomy and Planetary Systems
local.identifier.ariespublicationMigratedxPub22373
local.type.statusPublished Version
local.contributor.affiliationLi, J, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationWilson, Gregory Mark, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.startpage910
local.bibliographicCitation.lastpage917
dc.date.updated2015-12-12T09:12:12Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator